Side effects steroids

Coombs
Coombs Member Posts: 8
edited 31. Oct 2021, 19:12 in Living with arthritis

Good evening, so over the last 5 weeks I've been reducing my steroid tablets (Prednisolone) as instructed by my rheumatologist, so Thursday I took my last tablet but ever since I've felt bloated, feeling sick and I twitch especially in my sleep. I have also stopped taking tramadol.

I'm at my wit's end as to what I can do, not being able to sleep since Friday night.

Has anyone been though this and how did you overcome this.

Many Thanks

Colin

Comments

  • Sharon_K
    Sharon_K Member Posts: 460

    Hi Coombs

    I would certainly try to speak to your GP about this as it must be very draining to not be able to sleep. We all need to sleep well to keep well. If you can't get hold of your GP straight away then a good pharmacist would be good to speak to.

    Let us know how you get on

    Sharon

  • frogmorton
    frogmorton Member Posts: 29,389

    Hi @Coombs

    I have to agree with Sharon stopping two medications as once makes it difficult to know which has caused the issues you are experiencing.

    I would also like to know which they thought was causing the symptoms.

    Take care